MathSciNet Relay Station
MathSciNet bibliographic data
MR896026 (88i:35113) 35P05 (35J55)
Cantrell, Robert Stephen; Cosner, Chris On the generalized spectrum for second-order elliptic systems. Trans. Amer. Math. Soc. 303 (1987), no. 1, 345–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement